Numark Night Cold and Flu Oral Solution – 200ml

£6.29 inc. VAT

6 in stock

Pharmacy Medicine Questionnaire

We call the person who will use this medication the "intended user" throughout this form. If the medication is for you, then you are the intended user. If you are buying on behalf of somebody else, they will be the intended user. This medicaiton is a restricted medication and only 1 can be purchased per order. The number of orders you can place for this product is also restricted over a specific time period. Our pharmacist may contact you to confirm safe usage. Always read the patient information leaflet.


Description

1) What it is for:

Numark Night Cold and Flu Oral Solution is a specially formulated remedy to provide effective relief from the symptoms of cold and flu, such as aches, pains, headache, blocked nose, sore throat and fever. It also aids in providing a restful sleep.

2) Age Restriction:

This product is suitable for adults and children aged 12 years and above. It is not recommended for children below 12 years.

3) How to use:

Use the included measuring cup to measure out the doses. Shake the bottle before using. Children aged 12-15 should take 10-15ml before going to bed. For adults and children aged 16 and over, take 20ml before going to bed. Do not take any other medication that contains paracetamol or any other cold and flu treatment. Do not use this medicine for longer than 3 days.

4) Hazards and Cautions:

Do not exceed the stated dose. Avoid taking this product if you are allergic to any of the ingredients. If symptoms persist or worsen after 3 days, consult your doctor. Avoid consuming alcohol while using this medicine. Do not use if you are pregnant or breastfeeding unless advised by a doctor.

5) Storage:

Store in a cool and dry place, away from direct sunlight and out of sight and reach of children. Do not use after the expiry date stated on the bottle.

6) Active Ingredients:

Each 5ml of Numark Night Cold and Flu Oral Solution contains 160mg of paracetamol, 5mg of phenylephrine hydrochloride, and 10mg of dextromethorphan hydrobromide.

Additional information

Brand

Numark

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Please enter your details and we'll get back to you as soon as we have the new tests in stock.

Please enter your details and we'll get back to you.

"*" indicates required fields

Name*
This field is for validation purposes and should be left unchanged.